Blushing After Using Drugs For Hyperpigmentation?

Illustration of Blushing After Using Drugs For Hyperpigmentation?
Illustration: Blushing After Using Drugs For Hyperpigmentation? coodenmedicalgroup.com

Late night. I want to ask. I have blackened acne scars. Then 3 days ago I used Melanox 2%. 3 days of use, my acne scars turned very red instead. Even though I have a lot of work in the area of ​​both cheeks and forehead. Is there a spotted medicine that can reduce my acne scars? Thank you

1 Answer:

Hello Indriani,

The drug you mentioned contains hydroquinone, which is one of the drugs used to treat hyperpigmentation of the skin, including acne scars or dark spots. However, please note that right now hydroquinone may not be used in over-the-counter skincare products. Limited use for coloring nails and even hair with very low levels.

Therefore I do not recommend that you use hydroquinone products without a doctor's resp. Inappropriate use of hydroquinone has the risk of causing skin irritation (redness, heat, peeling, blisters), skin is more sensitive to sunlight, and ochronosis (skin discoloration to blackness that is permanent and difficult to repair).

If there is redness on the part where you apply hydroquinone, you should stop using it immediately and I suggest that you consult with a dermatologist directly so that you can evaluate your skin condition first. Then the doctor can provide further treatment for you.

For the time being you can use soothing gel / soothing cream to help soothe the skin, use sunscreen in the morning, avoid excessive sun exposure, do not rub the skin, and choose a more hypoallergenic skincare. To help reduce acne scars, you can use safer lightening creams, such as those containing arbutin, niacinamide, vitamin C, or AHA in low concentrations. You can also use natural ingredients to brighten the skin.

Hope it helps you,

Thank you

: by

Related Question

Pain In The Right Crab When Lifting The Leg?

Pain In The Right Crab When Lifting The Leg?

(8 months ago)

Hello, r n r nGood Night, r n r nI want to ask, my mother is 45 years old experiencing symptoms of pain in the right ankle, when lifting the right leg it hurts, like being stabbed,... Read more

The Lump Feels Painful Under The Navel.?

The Lump Feels Painful Under The Navel.?

(11 months ago)

Hello .. Good evening .., I am 17 years old .. I want to ask, below the navel to be precise the left side is like a lump .. When I cough, it hurts .. I also haven’t come yet ... Read more

The Cause Of The Appearance Of Brown Spots Before Menstruation?

The Cause Of The Appearance Of Brown Spots Before Menstruation?

(7 months ago)

Hi. Around 3-4 months, I forgot exactly when, between menstrual periods I had spotting for 1 week. This month at first it was just blotches, but then came out a lot and sometimes s... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *